MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7336-24
Medical Device Problem Codes Material Fragmentation (1261); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that during infusion of an oncology treatment via a smiths medical cadd administration set, a break in the line was observed.The break was noted to be located between the cassette and iv bag.It was reported that during a nursing check, the backpack which contained the pump, iv bag, and administration set was found wet.The infusion was then stopped, and a new administration set and iv bag was used.There were no reported adverse patient effects.
 
Additional Manufacturer Narrative
Other, other text: h3: one cadd administration set from part number 21-7336-24 with an unknown lot number was received for evaluation.The sample was visually inspected at a distance of 12" to 16" under normal conditions of illumination.A kink in the extension tube was found.Relevant documents were reviewed and deemed adequate and correct with respect to testing and inspection activities.The tube sample was used for replicating the failure mode reported.The clip was activated in the tube damaged in order to verify; no damages could be replicated.The housing ffp was pushed against the tube to try to replicate the failure mode, no damages were created.A fixture for assembly process was used for replicated the damaged reported, a similar damaged in tube was created.The reported issue was able to be confirmed.The most probable root cause is that during assembly process the fixture slipped and created a damage in the tube.

Brand Name
CADD ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10476830
Report Number3012307300-2020-08876
Device Sequence Number2567540
Product Code FPA
UDI-Device Identifier10610586027291
UDI-Public10610586027291
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21-7336-24
Device Catalogue Number21-7336-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1